# SDR COOSDR030160

- Difficulty date: December 1, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR WHEEL WELL, STA 940 WL 201, FORGING FRAME, VERTICAL FLANGE, NBOARD SURFACES CORRODED.
